Napa Extra Tablet, 1 Strip [Paracetamol 500mg + Caffeine 65mg]

৳ 30.00

Product details of Napa Extra Tablet, 1 Strip [Paracetamol 500mg + Caffeine 65mg]

  • Quantity number indicates 1 strip. 12 pieces tablets/strip
  • Indicated for:Headache, Migraine, Toothache, Neuralgia, Feverishness, Period pain, Sore throat, Backache, Helps reduce temperature, Aches and pain of colds and flu
Category:

Product details of Napa Extra Tablet, 1 Strip [Paracetamol 500mg + Caffeine 65mg]

  • Quantity number indicates 1 strip. 12 pieces tablets/strip
  • Indicated for:Headache, Migraine, Toothache, Neuralgia, Feverishness, Period pain, Sore throat, Backache, Helps reduce temperature, Aches and pain of colds and flu

Reviews

There are no reviews yet.

Be the first to review “Napa Extra Tablet, 1 Strip [Paracetamol 500mg + Caffeine 65mg]”

Your email address will not be published. Required fields are marked *

Select the fields to be shown. Others will be hidden. Drag and drop to rearrange the order.
  • Image
  • SKU
  • Rating
  • Price
  • Stock
  • Availability
  • Add to cart
  • Description
  • Content
  • Weight
  • Dimensions
  • Additional information
  • Attributes
  • Custom attributes
  • Custom fields
Click outside to hide the compare bar
Compare
Wishlist 0
Open wishlist page Continue shopping